# SDR IPXA2019081645692

- Difficulty date: August 15, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 60,838 hours, 16,092 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4460
- Part serial: 723902
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ENGINE 2 FLAME OUT ON DECENT. EMERGENCY DECLARED.  PERFORMED WINDMILLING INSPECTION.  PERFORMED EXTERNAL INSPECTION FOLLOWING EXPOSURE TO FIRE EXTINGUISHING AGENT.  DID GVI OF ENGINE EXTERNAL COMPONENTS. DID BORESCOPE INSPECTION OF COMBUSTION CHAMBER, HPT BLADES & VANES STAGES 1,2 AND LPT STAGE BLADES. REPLACED FMV ON #2 ENGINE. LEAK AND OPS CHECK SATISFACTORY.
